# SDR SIMA20140305036

- Difficulty date: March 5, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 34,679 hours, 31,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO UNDERFLOOR LT BLEED AIR TUBE SUPPORT BETWEEN FRAME 68 & 69 CRACKED.  REMOVED & INSTALLED LT BLEED AIR TUBES UNDER & ABOVE BLEED AIR TUBE SUPPORT BETWEEN FRAME 66 & 69 IAW AMM 36-11-09, LEAK CHECKED GOOD.
